# SDR USAA2013080500036

- Difficulty date: July 10, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112571201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - FOUND CORROSION ON WEB BETWEEN FR12 TO FR16, -Y1732.  REPLACED WEB IAW SRM 51-72-11 & DWG D53112571.
